Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sofie92

my eye is twitching on accutane idk what to do!

Recommended Posts

i just begun my second month of accutane and my skin already looks fantastic, which is great... but for the past three days my right eye has been pulsating if that makes sense. it's really slight and not noticeable to others, but it's beginning to really irritate me. i was wondering if anyone else has experienced this and if there are any drops or anything that i can use to make it go away... thanks!

Link to comment
Share on other sites

I experience that all the time, pre, during, and post Accutane. It's usually induced by stress or lack of sleep. It'll go away on its own in a few days. Nobody else notices it, but you feel it so it seems like it's so obvious. It's not.

Link to comment
Share on other sites

sofie92,

i got it for a period too while on accutane. I took to using eyedrops a few times a day (just the normal type, no need for any special medicated eyedrops) and it went away soon enough. Perhaps you could try that.

Accutane makes the eyes dry, and as a result, it may cause the eye muscles to twitch.

Of course, the eye twitching could be completely non-accutane related, but i think give the eyedrops a shot.

Good luck!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×